MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TSH REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TSH REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 1912997
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a lower than expected tsh a single patient sample result was obtained when tested using the vitros immunodiagnostics products tsh reagent, lot 7590, on a vitros xt 7600 integrated system.This patient sample result was considered discordant when compared with repeat testing of the same sample.The assignable cause of the events was not determined with the information provided.Based on qc results obtained during the timeframe of the event, a reagent-related issue cannot be ruled out as a potential contributing factor.No precision testing was performed on the vitros xt 7600 integrated system at the time of the event; therefore, instrument performance could not be fully assessed, and an instrument-related issue cannot be ruled out as a potential contributor.In addition, pre-analytical sample processing cannot be excluded as a contributing factor.It was established that the customer was not following the sample collection device manufacturers centrifugation recommendations, and cellular debris due to inadequate sample preparation may have been present in the affected sample; however, this could not be confirmed.Furthermore, the time interval between the two testing events was not provided.Therefore, a patient sample mix-up or sample storage related issue cannot be ruled out as a potential contributor to the event.Continual tracking and trending of complaints has not identified any signals that would indicate a potential systematic issue with vitros tsh reagent lot 7590.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a lower than expected tsh a single patient sample result was obtained when tested using the vitros immunodiagnostics products tsh reagent, lot 7590, on a vitros xt 7600 integrated system.This patient sample result was considered discordant when compared with repeat testing of the same sample.Vitros tsh patient result of <0.015 miu/l (hyperthyroid classification) vs.The expected result of 0.242 miu/l (hyperthyroid classification) the lower than expected vitros tsh result of <0.015 miu/l was not reported from the laboratory.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment 613627.

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS TSH REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24500220
Report Number3007111389-2026-00041
Device Sequence Number13247570
Product Code JLW
UDI-Device Identifier10758750000227
UDI-Public(01)10758750000227(17)260921(11)251031(10)7590
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2026
Device Catalogue Number1912997
Device Lot Number7590
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown